Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568078
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Anthony W. Knapp
Title: Elliptic curves
Additional book information: Princeton University Press, Princeton, NJ, 1992, xv+427 pp., US$24.95. ISBN 0-691-08559-5.

References [Enhancements On Off] (What's this?)

  • E. Artin, Quadratische Körper im Gebiete der höheren Kongruenzen. I, Math. Z. 19 (1924), no. 1, 153–206 (German). MR 1544651, DOI
  • Joe P. Buhler, Icosahedral Galois representations, Lecture Notes in Mathematics, Vol. 654, Springer-Verlag, Berlin-New York, 1978. MR 0506171
  • J. E. Cremona, Algorithms for modular elliptic curves, Cambridge University Press, Cambridge, 1992. MR 1201151
  • Anthony W. Knapp, Representation theory of semisimple groups, Princeton Mathematical Series, vol. 36, Princeton University Press, Princeton, NJ, 1986. An overview based on examples. MR 855239
  • André Weil, Number theory, Birkhäuser Boston, Inc., Boston, MA, 1984. An approach through history; From Hammurapi to Legendre. MR 734177

Review Information:

Reviewer: R. P. Langlands
Journal: Bull. Amer. Math. Soc. 30 (1994), 96-100